MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209018A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 9th february, 2024 getinge became aware of an issue with one of surgical lights - volista access.It was stated the caches have fallen.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The initial reporter was biomedical technician.; the correction of d1 brand name, d4 catalog # and d4 serial #, h3a device evaluated by manufacturer? h3b device not eval provide code, h3c if other provide code -explain, h4 manufacture date fields deems required.This is based on the internal evaluation.Previous d1 brand name: volista access; corrected d1 brand name: volista; previous d4 catalog # ard568805908; corrected d4 catalog # blank; previous d4 serial # (b)(6); corrected d4 serial # (b)(6)/(b)(6) ; previous h3a device evaluated by manufacturer?: no; corrected h3a device evaluated by manufacturer?: yes; previous h3b device not eval provide code: other; corrected h3b device not eval provide code: n/a; previous h3c if other provide code -explain: device not returned to manufacturer; corrected h3c if other provide code -explain: n/a; previous h4 manufacture date: 2022-07-06; corrected h4 manufacture date: (b)(6) 2022; getinge became aware of an issue with one of surgical lights - volista access.It was stated the caches have fallen.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Defective part spring arm (b)(4) (ard568921930) was replaced and device was back to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: to date, the exact root cause of the failure observed could not be determined.Corrective action being considered: oasys arm covers fixation to be improved.The following are being considered: changing the current screws m4*6 to m4*8; - stating a tightening torque value for the cover screws and adding installation information about plastic dust covers in the installation manuals.; curative action: manufacturer recommends refitting the covers and gluing the fixing screws with loctite low-strength thread lock 222 in order to solve the issue.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18693222
Report Number9710055-2024-00142
Device Sequence Number8509342
Product Code FSY
UDI-Device Identifier03700712420505
UDI-Public(01)03700712420505
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209018A
Device Catalogue NumberARD568805908
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown